# SDR SWIA2019050145818

- Difficulty date: May 1, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 41,670 hours, 37,325 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Condition: Slow
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXTENDED GEAR AT 180 KTS, RECEIVED GEAR DISAGREE WARNING MESSAGE. AFTER ABOUT 20 SECONDS, THE GEAR INDICATED DOWN BEFORE WE COULD EVEN START THE QRH PROCEDURE. (FLT#5574) CLOSED REMOVED AND REPLACED NLG UPLOCK ROLLER AND BRACKET WITH SERVICEABLE UNITS. OPS CHECK GOOD AT THIS TIME. PERFORMED FULL STRUT SERVICE OF NLG STRUT IAW AMM.
